Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5

Member
  • Total Reviews

    0
  • Content Count

    102
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About KAZ2Y5

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Massachusetts
  1. KAZ2Y5

    My skin is freaking fantastic!

    Foundation routine that has my skin absolutely glowing: CeraVe Moisturizer Boots primer Revlon ColorStay (in Sand Beige for summer!), applied with a sponge, very lightly. And that's it!!! I can swipe it on! Don't have to stipple at all! Because my skin is just THAT FREAKING SMOOTH! I used to spend ten minutes on just applying foundation. Now it's ten seconds. Having clear skin is so much different from being a pimply mess... And I realize new perks almost daily. I'm seeing a
  2. KAZ2Y5

    One week into month five

    Things have been going pretty well. The only new side effect of the upped dose that I'm noticing is my chin getting drier as the day goes on (it starts peeling sometimes and I have to re-moisturize). Other than that, nothing. I drink more often now (once or twice a week, as opposed to once a month) and my labs come up fine still. As for the birth control problem, the pharmacy somehow just automatically renewed my prescription. Don't know how they got authorization but hey that's fine wi
  3. KAZ2Y5

    derm appointment today!

    One side effect that's been irritating me lately: face is darker than the rest of my body. It's perpetually flushed-looking and reddish in color. :/ I need a new foundation. Again! And I'm so fed up with pink-undertoned drugstore foundations that oxidize... some time next week I'm making a special trip to Sephora. Time to go big or go home. Saw my derm earlier today. I have almost no side effects from the meds and my acne is still not 100 percent gone, but she doesn't want to up my dose from
  4. Arghhhh. No more cysts, but these tiny bumps are so stubborn! I don't understand! Side effects: NONE. Well, almost. My skin is "dry" but to me it just looks normal compared to the oil slick I was before starting Accutane. Other than that, nothing. No nose bleeds, joint pain, eczema, depression, or even chapped lips. Chapstick does the job fine; I haven't used Aquaphor since the beginning of my second month. My Florida vacation was great! Wore lots of sunblock and my hat and had loads of f
  5. KAZ2Y5

    30/40 pills down for month four.

    So since my last entry over a week ago, I haven't seen any new pimples crop up! My skin is almost completely clear. The only issue I have is those little bumps on my cheeks. I'm beginning to think that they could be clogged pores, possibly from my makeup? I'll have to ask my derm. They're only two very small clusters (like 3 or 4) barely noticeable lumps right under the surface of my skin. Right under the highest point of my cheekbones. Weird. Side effects are the same. The inside of my nose
  6. The only things I have to complain about: 1. God I want to go to the gym and hit it hard!! Being inactive is taking a toll on my pudginess and my mental state. It's hands down the worst side effect of being on 'tane. My waistline is growing even though I'm trying to watch what I eat (most of the time, not all of the time. I do indulge!). But even worse, is I haven't felt that *accomplished* feeling you get after a good heavy workout in a loooong time because I'm just plain unable to hit the g
  7. KAZ2Y5

    more pimples :/

    Yesterday I got another HUGE pimple practically on top of the other HUGE one I got a few days ago. Now the right side of my face looks super inflamed and nasty Sigh. I'm kind of glad though, since the aggressive breakouts I'm getting are a direct result of my upped dose. On the plus side, my dizzy spells have gone away since I've been eating a protein-rich breakfast every day. I'm still going to mention it to my doc at my next appointment, but for now I at least know that it's not linked to
  8. KAZ2Y5

    I am in so much pain!!

    So it's been a few days now on the alternating 40/80 mg per day. And wow, I'm feeling it (at least I think I am). It's like I'm having the IB I never had in the first place. A HUGE pimple came up yesterday, and today it came to a head. As far as side effects go, my body hurts all over, especially my feet (I walk all day at work). I'm getting near-constant headaches, and I'm also experiencing some major dizziness. ***However***, I'm pretty sure that I'm hypoglycemic and I would be getting dizzy w
  9. It's going to be harder to keep track of the days because my derm upped my dose this month. I've been on 40 mg/day for the past three months. Now I'm going to be alternating 40 mg/day and 80 mg/day for the next two months since I'm still breaking out and my side effects are almost nonexistent at this point. One little snafu, though: the pharmacy could only give me 40 pills (at 40 mg each) since the max they can legally dispense is 45, and they can't break packs of pills (10 in a pack). Soooo
  10. KAZ2Y5

    Day 105 - Is this a new side effect? HELP!

    I can't help with stomach problems, but maybe try taking prenatal vitamins for your hair? They're supposed to be good for your hair/skin/nails.
  11. KAZ2Y5

    Day 88

    The edges of my lips have miraculously healed! I'm stoked! Two new pimples popped up, one on my chin (where I never ever used to break out), and one near my left temple. Neither of them are/were cystc... in fact, they seemed empty every time I tried to squeeze something out, even though there were lumps there that definitely looked pus-filled. Both of them turned red and inflamed before I touched them at all. Such an odd reaction that left me confused and infected-looking. I'm hoping that t
  12. KAZ2Y5

    Day 100!!!!! Yes!!!!

    Congrats on making 100 days!!! And I hope the hike goes well for you! You're super brave to even attempt something like that on Accutane.
  13. KAZ2Y5

    Day 84!

    Wow! The days just blend together. I forget what month I'm on, even, since I can't believe I'm in my third month already (and about to head into my fourth). This is nuts! I'm sorry to say that my face hasn't shown any improvement for a long time. Blemishes come and go, and I haven't broken out severely since I started taking Accutane. However, the smaller breakouts just keep on coming. I feel small bumps all over my cheeks and it's depressing since I saw such LEAPS and BOUNDS of improvement
  14. I've been away for so long! I've moved towns and houses and here the internet is very scarce and very expensive, so my updates won't be as frequent. So here's an update, finally. Cortisone cream worked in two days. Everything was gone until recently. Then last night the eczema came back a bit. Will have to start applying the stuff again. Once in a while, I'll blow my nose and a tiny tiny tiny bit of blood will come out. First signs of coming nosebleeds? Maybe. I hope not though. Three n
  15. KAZ2Y5

    Day 61

    Directions on my cortisone cream: "Apply sparingly to scaling plaques twice a day until clear." Scaling. Plaques. Sounds delish! Even though the cream makes me sound like a reptile with leprosy (which at this point I basically am, I'm so covered in red flaky spots), it works. And it was cheap, too. Only $5 for five tubes of the stuff, and two refills afterward... that's fifteen tubes of cream. If I were on Accutane for the next three years I might need it, but I think it's a bit overk
×